# SDR 2003UALA00017

- Difficulty date: January 5, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT STATION 998 TO 1002 LBL 67 AT STRINGER 17L CREASE BEAM WEB CORRODED ON UPPER SURFACE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW WEB.
